Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Swollen leg, red, itchy feet, venous ultrasonography done, mild subcutaneous edema in bilateral lower legs, taking arip mt 15 mg

My Mother 53 Years Old .From few Days her leg has become too much swollen,some portion on feet became red , Itchinng is there, and some portion became very soft . Doctor Asked Her To do venous ultrasonography .In report “MILD SUBCUTANEOUS EDEMA IN BILATERAL LOWER LEGS” came. She is taking Arip Mt 15 mg and veniz xr from 10 months .I am too much worried about her .Doctor Please tell me whats wrong going on with her ..Please help me . I love her too much ..
Asked On : Mon, 4 Jun 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Diabetologist 's  Response
Dear sir

Dont worry

There are many causes for sub çutaneous edema in elderly patients
The most common causes are
1. Hypothyroidism
2. Decreased protien intake
3. Glomerrular nephropathy or nephropathy due to diabetes - which indicates decline in the renal functions
4. Fluid overloadmresulting in decreased cardiac function - signs of hsart failure

Following investigations are needed
1. Serum electrolytes
2. ECHO 2D
3. serum creatinine estimation
Answered: Sat, 26 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor